# SDR 2WAA2018111306

- Difficulty date: November 6, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 41,765 hours, 29,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH RIGHT SIDE LOWER EMERGENCY EXIT LIGHT INOP.
